# SDR CALA2022082902208

- Difficulty date: August 29, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N37468
- Make and model: Boeing 737
- Aircraft serial: 32836
- Aircraft time: 28,926 hours, 10,346 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: NA
- Condition: Missing
- Location: #6 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 RIGHT WING #6 FLAP CANOE OUTBD SIDE CENTER SEAL PARTIALLY MISSING AND 2 RETAINING RIVETS LOOSE OUT OF 5. INITIATED A DIP TO REINSPECT REPAIR EVERY 500 CYCLES OR MORE FREQUENTLY. REMOVED WORN SEAL, FASTENERS AND RETAINER AND INSTALLED A NEW SEAL AND RETAINER , PLACED ON DIP. WHEN YOU DO ALTERNATIVE 1 REPAIR, TOMC-APPROVAL FROM SC1ELBYC COMMENT DO A DETAILED VISUAL INSPECTION OF THIS INTERIM REPAIR EVERY 500 FLIGHT CYCLES OR MORE FREQUENTLY. REF SRM 57-53-70-2R-2 REPAIR 2 ALTERNATIVE 1.
